Author
Bays, M
Zilber, B
Journal title
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
DOI
10.1112/blms/bdq131
Volume
43
Last updated
2021-10-19T13:19:19.727+01:00
Page
689-702
Symplectic ID
170240
Download URL
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000293073400006&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=4fd6f7d59a501f9b8bac2be37914c43e
Favourite
On
Publication type
Journal Article
Publication date
Aug 2011
Please contact us for feedback and comments about this page. Created on 20 Aug 2011 - 07:53.